# SDR DXTA2021072245590

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 5605689
- Aircraft time: 12,002 hours, 9,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 621937620
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN/LOCK FROM INSIDE THE AIRCRAFT.  TO SEEMS TO BE THE SAME WITH APU ON OR OFF.  WORKS MUCH BETTER FROM OUTSIDE THE AIRCRAFT.  RUBBER SEAL LOOSE.   REMOVED AND REPLACED CABIN DOOR DUST SEAL THAT GOES AROUND CABIN DOOR STEPS IAW CE-560XL AMM 52-10-02 AND CE-560XL SPM 20-40-00. NO DISCREPANCIES NOTED AT THIS TIME. // SIGNOFF // REMOVED AND REPLACED CABIN DOOR DUST SEAL THAT GOES AROUND CABIN DOOR STEPS IAW CE-560XL AMM 52-10-02 AND CE-560XL SPM 20-40-00. NO DISCREPANCIES NOTED AT THIS TIME.
